No do not try repeating the same medication.
Thanks for writing to health care magic.
I can understand your concern.
Do not use the same medication if your baby has cough
. This is because cough could be because of several causes. For example if cough is because of acute bronchiolitis
antibiotics have no role. First the cause of cough should be identified and then it should be treated.
A physical examination by your doctor is mandatory before starting any sort of treatment. The previous drugs that were given for your baby are safe only if given under a doctor's supervision. If the baby has rapid braething, grunting, nasal flaring these are XXXXXXX signs and will indicate that the baby should be immediately evaluated by a pediatrician
. If the baby has bad nasal congestion
, then you can give him maxtra syrup in the most appropriate doses till you see a doctor.
Please do not self medicate your baby. It could be XXXXXXX Please get him examined by a Pediatrician. I can see from the location search that you are giving this message from a forward area. A medical officer of the army may be available if you cannot get your baby checked up by a Pediatrician.
Continue to ask further queries as required.
Hope this helps.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics